Cyclic decomposition of polynomials
Acta Arithmetica, Tome 32 (1977) no. 1, pp. 1-5
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_32_1_1_5,
author = {M. Bhaskaran},
title = {Cyclic decomposition of polynomials},
journal = {Acta Arithmetica},
pages = {1--5},
year = {1977},
volume = {32},
number = {1},
doi = {10.4064/aa-32-1-1-5},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-32-1-1-5/}
}
M. Bhaskaran. Cyclic decomposition of polynomials. Acta Arithmetica, Tome 32 (1977) no. 1, pp. 1-5. doi: 10.4064/aa-32-1-1-5
Cité par Sources :